MathSciNet Relay Station
MathSciNet bibliographic data
MR505767 10E20
Conway, J. H.; Odlyzko, A. M.; Sloane, N. J. A. Extremal self-dual lattices exist only in dimensions $1$ to $8$, $12$, $14$, $15$, $23$, and $24$. Mathematika 25 (1978), no. 1, 36–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement